I am feeling just awful and tonight I am going to stop taking the Trazodone pill, because it is making me feel very weird having fatigue and numbness everywhere in my body. If I don't feel well by tomorrow I am considering going to the hospital or walk in clinic.
@sara600 Did you go to the clinic or the hospital? How are you doing today? Are you feeling any better?
I've taken Trazodone before and I had to stop taking it because it caused me incredible headaches. I could barely move my head hurt so badly.
My father-in-law took it and he had symptoms like you describe, feeling weird, sluggish, and numbness.
I know doctors want to use a sleep aid that in non-addictive, but does it make sense to use something that causes more problems?
I hope you're feeling better. I hope you are over all your symptoms.
@GirlKitty Thank you so much for responding to my post…No I didn’t make it to the hospital of clinic just wanted to give it some more time…If I am not feeling better by this weekend then I will probably go and see if they can do anything for my symptoms. I stopped taking the trazodone on Tuesday night so it’s been two nights and still have some of the weird symptoms of feeling sluggish and numbness.